# SDR SWIA200921531

- Difficulty date: April 25, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 13,278 hours, 11,487 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Adjust
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 6625 - FLAP CAUTION AND FLAP OUT OF ALIGNMENT.  REPLACED FLAP AND ACTUATORS.
